# SDR MZZA97065

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 65196854359
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 836562.  NEED TO REPAIR NOSE COWL ABOUT 6 O'CLOCK POSITION.  FOUND TEAR PORTION .50 INCH WIDE, 2 EACH ENGINE NR 1.  NOSE COWL REPAIRED PER ECRA 7110-01204.  FOR DIP SEE LOG PAGE NR 7927625.  (X)
